U.S. doctors online nowAsk doctors free
Memphis, TN
A 19-year-old female asked:

I got a depo-provera provera shot exactly 14 days after the start of my last period. could i be pregnant? i have been having pregnancy symptoms. like mild cramping every now and then i have been be bloated, nauseous, and just tired. could i be pregnant?

2 doctor answers4 doctors weighed in
Dr. Michael Sparacino
Family Medicine 37 years experience
Possibly: Pregnancy is a posibility. Purchase and perform a home pregnancy test. It should turn positive by the time you're a week late. If it's negative, repeat it in 1 week.
Dr. Carla Enriquez
Pediatrics 50 years experience
Possibly: You were ovulating when you received the depoprovera. If you had sex then, it may be possible you are pregnant. The symptoms could also be from the depo. Check a home pregnancy test. Repeat in 7-10 days if it is negative.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 11, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.